Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

SuddenlyFlaky

Member
  • Total Reviews

    0
  • Content Count

    19
  • Joined

  • Last visited

Community Reputation

0 Neutral

About SuddenlyFlaky

  • Rank
    New Member

Profile Information

  • Location
    it depends on what day it is
  • Interests
    Travel, Chocolate, Tennis, Yoga, Comedy, STEAK!!
  1. I sorta understand the possible side effect of depression after being on tane...it could be hair loss induced depression. I've read lotsa posts about hair loss so I sorta expected it, but today was really disappointing. I swear I lost at least 50 just taking a shower and I was trying to remind myself that it might be the hairs that did not fall out yesterday b/c I didn't wash my hair yesterday. It's been about a month since I've been off 80mg/day for 4 months. I discussed the issue with my der
  2. Happy 4th to All!! I just finished my 80mg a day of Accutane 4 days ago....and to celebrate Independence day and my independence from Accutane, I decided to go on vacation to FL which requires lotsa sunblock. I've been prescribed Cyclocort to prevent rashes that I've been receiving recently after applying sunblock...and I've just used the .1% cream for the past few days. This evening, after a quick shower, I began to apply body lotion to prevent the dryness that comes with the Accutane. Al
  3. Day 52 of 80 mg a day Blotchy pinkish flaky rashes cover both of my arms...they itch when I exercise and burn when I apply lotion. =\ It's easier for me to ding up my fingers and hands..I notice tiny cuts and scrapes and have no idea how I got them? I know I'm clumsy..but I think my skin is way more delicate than it used to be. All of 100s of my blackheads are GONE!! I think I'm more prone to cold sores now..I think I've only been free of them for like 2 weeks that I've been on the treatme
  4. antony... What'd I'd give to randomly have great skin...I agree with PATIENCE and unluckyguy. Do you really want to visit pharmacies that are backlogged for hours and shell out co-pays for accutane on a monthly basis? You could be spending on new clothes to accessorize your newly cleared face?
  5. I asked about this when I visited my doc on Friday...he said at least SPF 30 and it has to be OIL FREE. I have a bottle of Coppertone. I've actually been outside the past couple of days in relatively direct sunlight for about an hour without anything on my body and I have not burned. I'm on 80mg a day, and it's now my 30th day. I use an oil free moisturizer that has SPF 15 and my face looks alright afterwards. But I guess it depends on how fair you are...well I'm a light skinned asia
  6. You don't weigh enough to be on 80mg a day?? I'm 5'4, 125lbs and that's what I'm taking!! I'm really wondering if I should continue seeing this derm? What if I OD? Is the Omega 3 fish oil an over the counter thing your doc told you to take? How often do you take it? I feel like my hair is thinning. I wish ya luck with the upped dosage! Take care!
  7. That's absolutely wonderful!! What are you doing to celebrate?
  8. This is the first time I've been on accutane and hopefully my last! Since I've started it though, I wonder why I didn't go on accutane during the winter so I don't have to worry about having to hide indoors cause I don't want to be out anyhow. Any thoughts? Is there anyone out there that has been on accutane more than once and tried it during different seasons? Thanks!
  9. I've been bumming aquaphor samples off of my derm ..they're nice and pocketsized unlike the tubs and tubes I've come across at low lying inconspicuous shelves at Walmart and Walgreen. Dunno where you are so I dunno what drugstores you have in the area, but if you'd like to buy somethin over the net check this out: http://www.drugstore.com/search/search.asp...search=aquaphor Hope it helps!
×